# SDR EE4Y201202080004

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E41401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN FLOOR PANEL WITH CORROSION AT STA 7087/FR16 AND +1800.  THE DAMAGED FLOOR PANEL WAS REPLACED IAW SRM REQUIREMENTS WITH A NEW ONE.
